# SDR UPS98226848

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BAC15141926
- Condition: Corroded
- Location: Ws 438/446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/W FRONT SPAR LOWER CHORD IS CORRODED AT FSS 438 AND FS 446.  REMOVED CORROSION OUT OF LIMITS AND REPAIRED IAW ER NR 98-2449.
